# SDR UALA2011102705822

- Difficulty date: October 26, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,336 hours, 8,814 cycles
- Engine: Pwa PW4077
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fseu
- Part number: 654W00382
- Part serial: D00703
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ACCOMPLISHING AILERON HIGH SPEED COA 209904.  CENTER PRIMARY FLIGHT COMPUTER LANE 3 HAS A FAULT.  REPLACED FSEU-2.  ALL GROUND TESTS PASSED.
